Publications‎ > ‎

Distributed Verification of Structural Controllability for Linear Time-Invariant Systems



J4


 


@ARTICLE{PequitoJ4,
title = "Composability and controllability of structural linear time-invariant systems: Distributed verification ",

journal = "Automatica ",

volume = "78",

number = "",

pages = "123 - 134",

year = "2017",

note = "",

issn = "0005-1098",

author = "J. Frederico Carvalho and Sérgio Pequito and A. Pedro Aguiar and Soummya Kar and Karl H. Johansson",

}
Comments